MathSciNet Relay Station
MathSciNet bibliographic data
MR1214085 60K35 (60J65 82D30)
Sznitman, Alain-Sol Brownian asymptotics in a Poissonian environment. Probab. Theory Related Fields 95 (1993), no. 2, 155–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement